Panadol Actifast 16s

Overview: Panadol ActiFast caplets contain Paracetamol which relieves pain and...... Read More

Stock Status: In stock
Estimated Delivery: One day delivery
MVR 95


Overview:
Panadol ActiFast caplets contain Paracetamol which relieves pain and fever. The caplets have been specially formulated so that Paracetamol is absorbed into the bloodsteam at least twice as fast* as from ordinary Paracetamol tablets, providing faster pain relief. Like other Panadol products, Panadol ActiFast is gentle on your stomach.

Each caplet contains:
Paracetamol = 500mg


Panadol ActiFast can be used for:
Fever
Headache
Backache
Neuralgia
Rheumatic and muscle pains
Toothache
Period pains
Sore throat

Directions:
How to use Panadol ActiFast:
Ages    Dose    How often
Adults & children over 12 years    2 caplets    Every 4-6 hours as required, do not exceed 8 caplets in 24 hours
Children under 12 years to seek medical advice first before taking this product.
Do not take with any other products containing paracetamol at the same time.
Consult your doctor before taking this medicine if you are on a medically recommended low sodium diet.
 

Storage Conditions:
Store below 30ËšC
Keep out of reach of children
ALWAYS READ THE LABEL AND THE INSERT LEAFLET. Use only as directed. Incorrect use could be harmful. Consult your doctor if symptoms persist.
*Individual response varies